# SDR SWAA2022021192062

- Difficulty date: April 30, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 63,053 hours, 36,829 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; STA 867 TO 887; R/H Z-CHANNEL HAS CORROSION / REMOVED CORROSION FRM AFT CARGO COMPARTMENT STA 867 TO 887 R/H CHANNEL AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS WIH ORIGINAL 'T' .040' LOSS .10' REMAININ .030' FABRICATED Z ANGLE REPAIR ; TREATED AND PRIMED REPAIR INSTALLED Z ANGLE IAW SRM 51-10-02 SRM 53-00-53-1A-2 SRM 51-40-02; DWG 147A7500 REV -AMM 51-21-41-370-803 AND AMM 51-21-72-370801
